Sur les complexes avec automorphismes.

Georges de de Rham

Commentarii mathematici Helvetici (1939/40)

  • Volume: 12, page 191-211
  • ISSN: 0010-2571; 1420-8946/e

How to cite


de Rham, Georges de. "Sur les complexes avec automorphismes.." Commentarii mathematici Helvetici 12 (1939/40): 191-211. <>.

author = {de Rham, Georges de},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {191-211},
title = {Sur les complexes avec automorphismes.},
url = {},
volume = {12},
year = {1939/40},

AU - de Rham, Georges de
TI - Sur les complexes avec automorphismes.
JO - Commentarii mathematici Helvetici
PY - 1939/40
VL - 12
SP - 191
EP - 211
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.